CUI Yun-an, HAN Yi. Best Proximity Points for Relatively u-Continuous Mapping on Starshaped Set[J]. 2015, 20(6): 107-111.
DOI:
CUI Yun-an, HAN Yi. Best Proximity Points for Relatively u-Continuous Mapping on Starshaped Set[J]. 2015, 20(6): 107-111.DOI: 10.15938/j.jhust.2015.06.020.
Best Proximity Points for Relatively u-Continuous Mapping on Starshaped Set
we use the properties of geometry of Banach space to discuss some solutions to existence and convergence of best proximity points of relatively nonexpansive mapping and relatively u-continuous mapping. Furthermore
we give a sufficient condition for the existence of best proximity points of relatively nonexpansive mapping and relatively u-continuous mapping on starshaped set respectively.